... everything started to go down hill. Yes, it stopped the panic attacks and the shakes I would get during the day (my Dr took me off Xanax and put me on Klonopin) but now I just feel numb, like I don't care about anything, like being in a deep bout of depression. I am bipolar and take Abilify 5mg and Wellbutrin 300mg daily along with 2 mg Klonopin at night and the klonopin does nothing to help me sleep I use a cocktail of other drugs for that. Has anyone else felt this way on klonopin and if so does it pass or did you change to another medicine?
Yes, klonopin can affect some this way. If you have been on this for a couple of months and are feeling depressed since, then it really is time to discuss with your doctor. A dosage change or a different med to address the anxiety might be options.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Apr 2015 • 3 answers
Updated 31 Jan 2019 • 36 answers
Updated 5 Mar 2013 • 3 answers
Updated 19 Sep 2015 • 2 answers
Updated 3 days ago • 2 answers